Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

High BP and diabetic patient. Prescribed with meganeuronod plus. How will this help with the medicines I am already taking?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
I AM DIABETIC AND HIGH BLOOD PRESSURE PATIENT. AS A MULTIVITAMIN I HAVE BEEN ADVISED MEGANEURON OD PLUS. HOW WILL IT HELP ME. MY PRESENT MEDICATION IS 4 TABS OF GALVUS MET 50/850 AND ONE TAB OF AMARYL 3 FOR DIABETES AND 2 TABS OF TELMA H 80, ONE ATORVA ASP 150, ONE STAMLO 2.5 AND AMTAS AT (5+50).
Posted Sat, 31 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Venkat Sivayogi 19 minutes later
Hi,
Welcome to healthcare Magic,

Meganeuron-OD Plus is a nutritional supplement that contains: biotin, methylcobalamin, pyridoxine, benfotiamine, folic acid and alpha lipoic acid.

It is used to treat or prevent a deficiency of some of the conditions that can be caused by a lack in them, such as Diabetic neuropathy. Which is the common complication in long-standing diabetic patients.

Hope I have addressed your query. If you have any further queries please let me know.

Regards,
DR.SIVAYOGI
Above answer was peer-reviewed by
 
Follow-up: High BP and diabetic patient. Prescribed with meganeuronod plus. How will this help with the medicines I am already taking? 32 hours later
1) Is it the right Multivitamins for me. Or is there a better one.
2) Is my medication right
3) any other specific advise.
 
 
Answered by Dr. Venkat Sivayogi 7 hours later
Welcome back,
Yes it's a right multivitamin for your requirement. Many of the brand names are available in the market,but ingredients are more or less same .
The right choice of the combination for particular patient will be decided by a treating physician itself.

Regarding your care -Neuropathy complications are more common in diabetics . So you have to take care of your foot like -Ifthere is any decreased touch sensation,numbness or paresthesias ,you should have to report your physician.

regards,
DR.SIVAYOGI
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor